# SDR ICRR2017810002

- Difficulty date: August 10, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Filed by: International Component Repair LLC, repair station ICRR255X
- Make and model: Cndair CL6002B19
- Aircraft serial: N946SW
- System (JASC): 7120 · Engine Mount Section
- Part: Link
- Part number: 601370161
- Part serial: RJSWA00119
- Condition: Cracked
- Location: Enging Mnt Compo
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A CRACK INDICATION WAS DISCOVERED ON THE ENGINE MOUNT LINK DURING ULTRASONIC TEST NDT 71-23-103 PART 4.
